# SDR 2001FA0000207

- Difficulty date: August 15, 2001
- Submitted: August 15, 2001
- Operation: General aviation
- Aircraft: 9Q-CA
- Make and model: Cessna 208
- Aircraft serial: 20800010
- Aircraft time: 9,647 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: LF11
- Condition: Chafed
- Location: Beacon
- Part time: 9,647 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRES LF11 AND LF12 ARE ROUTED THROUGH THE VERTICAL STABILIZER WITHOUT PROTECTION OR SUPPORT.  THESE WIRES POWER THE FLASHING RED BEACON MOUNTED ON THE TOP OF THE FIN.  BOTH WIRES CHAFED AGAINST THE EDGE OF THE HOLE IN THE STABILIZER RIB THROUGH WHICH THEY WERE ROUTED AND WORE THROUGH THE INSULATION CAUSING A SHORT CIRCUIT AND THE BREAKER TO OPEN.
